Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 359, NWS Albuquerque, NM

August 9, 2017Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 9, 2017, 5:07 PM MDT for Harding County, Union County, New Mexico. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2017, 5:07 PM MDT (23:07 UTC)
Expired
Aug 9, 2017, 6:00 PM MDT
In force
53 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 5:30 PM MDTHAIL 0.751 Nnw Bueyeros, NMSTRIPPING LEAVES OFF OF TREES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WUUS55 KABQ 092307
SVRABQ
NMC021-059-100000-
/O.NEW.KABQ.SV.W.0359.170809T2307Z-170810T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
507 PM MDT WED AUG 9 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Harding County in northeastern New Mexico...
  South central Union County in northeastern New Mexico...

* Until 600 PM MDT.

* At 507 PM MDT, a severe thunderstorm was located near Bueyeros, or
  20 miles northeast of Mosquero, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bueyeros and Rosebud. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3594 10384 3612 10379 3612 10332 3579 10341
TIME...MOT...LOC 2307Z 283DEG 17KT 3602 10373 

HAIL...1.00IN
WIND...60MPH
 
$$

54
1 follow-up statement
812 
WWUS55 KABQ 092355 RRA
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
555 PM MDT WED AUG 9 2017

NMC021-059-100005-
/O.EXP.KABQ.SV.W.0359.000000T0000Z-170810T0000Z/
Harding-Union-
555 PM MDT WED AUG 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDING AND SOUTH
CENTRAL UNION COUNTIES WILL EXPIRE AT 600 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3594 10384 3612 10379 3612 10332 3579 10341
TIME...MOT...LOC 2355Z 283DEG 17KT 3597 10346 

$$

54

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:03 PM MDT, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 9, 3:03 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
303 PM MDT Wed Aug 9 2017

.SYNOPSIS...
Active weather into next week, with the most unsettled period Friday
through the weekend. Upper high near the NM/TX/Mexico will drift
southeast Thursday and Friday before building back west over the
weekend into early next week. Models then diverge on where the highs
goes after that. With the high to our east late this week there will
be a sharp increase in moisture coming into the state. A back door
cold front will also help deliver low level moisture to the east,
making for an active period of storms, heavy rain and possible flash
flooding, focused on the Friday through Sunday time period.

&&

.DISCUSSION...
Showers and thunderstorms firing over the southwest and central
mountains into the northeast this afternoon, with these areas the
primary focus through this evening. The northeast could see isolated
severe weather and heavy rain. Most of the rain will diminish or end
during the night, except it may continue in the northeast well into
the overnight hours.

The high aloft will drift southeast Thursday and Friday and open up
the deeper monsoon moisture over Mexico to surge north into NM. There
will be a noticeable uptick in showers and storms over the west
Thursday and central areas Friday. The east will remain active as a
back door cold front drops south Thursday night into Friday.

Not only will Friday be very active, but the weekend as well. The
upper high will begin to drift west again over the weekend and be
centered over northern Mexico. Flow aloft though will be weak, with
moisture having nowhere to go, so it will get recycled Saturday and
Sunday. Widespread convection, heavy rain and isolated flash flooding
are expected.

The GFS continues to shift the high to the west early next week,
while the ECMWF splits the high in two with one center over Sonora
and another over south TX. The Canadian has one high center over TX.
Not surprisingly, the GFS is the drier of the three models. Will take
a blend of the models and keep the weather moderately active for
Monday and Tuesday. CHJ

&&

.FIRE WEATHER...
A tale of two halves continues with a moist/increasingly unstable
air mass east of the Rio Grande, while drier and more stable
conditions predominate across the west. For the second convective
day, surface dew point temperatures have begun to mix out into the
30s across the far west resulting in min RH values in the teens as
of early afternoon. Focus for thunderstorms and wetting rain will
remain across the east, especially the northeast, through tonight
where strong to severe storms can be expected beneath a moderately
strong west-northwest flow aloft. Elsewhere, outside an isolated
storm east of the Divide to the central mountain chain, quiet
weather will persist.

Going into Thursday,  upper level high pressure currently centered
near El Paso/Las Cruces will gradually shift eastward setting up
just northeast of the Big Bend region later Friday. The upper high
will remain more or less anchored over west-central TX through the
weekend. As a result, Thursday PM looks to be a bit more active
across central/western areas as compared to the past two days but
still a bit below expectations for early August. The more important
player in the near-term will be another backdoor cold front that
should push into northeast areas late Thursday night slowly pressing
south and west early Friday. The boundary will be aided or
reinforced by convective outflow/rain-cooled air, and will likely
push farther south and west than what current models show, but
either way it will provide a significant boost to storm coverage by
Friday and lingering into Saturday. At the same time,  moisture
pooling just to our south will slowly get pulled northward in the
developing southerly flow around the west side of the upper high.

Lower than usual confidence in extended period of forecast for .
Sunday and beyond. The GFS/ECMWF show the next upper trough nearing
the West Coast late Sunday into early Monday, while another sharp
trough carves out over the nation's mid-section. This will reorient
the large-scale ridge axis and possibly force the main centroid to
build/redevelop westward per the GFS. However, the ECMWF is
considerably wetter Tue/Wed, and keeps the main centroid farther
east, while the 12Z GFS continues it previous drying trend.  KJ

&&

.AVIATION...
18Z TAF CYCLE
Patchy, marginal MVFR cigs to linger across portions of east-central
and northeast NM through 19Z. Otherwise, diurnal destabilization
process underway but overall today's crop of SHRA/TSRA will fall
below/well-below expectations for early August with predominately
storm free skies for all but the east and areas over/near the
southern high terrain where isolated to scattered convection expected
after 20Z. Most vigorous TSRA to include isolated severe storms will
focus mostly over northeastern NM again later this afternoon into the
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  61  93  64  87 /   0   5  10  20
Dulce...........................  51  84  54  78 /   5  10  20  40
Cuba............................  56  85  59  80 /   5  10  30  50
Gallup..........................  54  89  59  83 /   0  20  10  40
El Morro........................  52  83  56  78 /   5  30  30  50
Grants..........................  55  88  58  84 /   5  20  20  50
Quemado.........................  56  84  58  80 /   5  40  50  50
Glenwood........................  64  91  65  88 /  20  30  40  30
Chama...........................  50  80  51  74 /   5  20  10  50
Los Alamos......................  59  84  60  79 /   5  20  20  50
Pecos...........................  56  84  58  78 /  20  20  30  50
Cerro/Questa....................  52  79  53  73 /  20  20  20  50
Red River.......................  45  70  46  64 /  20  30  20  60
Angel Fire......................  46  76  48  69 /  20  30  30  60
Taos............................  52  83  55  78 /  10  20  20  50
Mora............................  53  80  55  73 /  20  30  30  50
Espanola........................  62  90  63  85 /   5  10  10  40
Santa Fe........................  59  84  60  80 /  10  10  20  40
Santa Fe Airport................  60  89  61  85 /   5  10  10  30
Albuquerque Foothills...........  65  90  65  87 /   5   5  30  30
Albuquerque Heights.............  68  92  67  89 /   5   5  20  20
Albuquerque Valley..............  67  94  67  91 /   5   5  20  20
Albuquerque West Mesa...........  67  94  67  91 /   5   5  20  30
Los Lunas.......................  66  96  65  93 /   5   5  20  20
Rio Rancho......................  66  93  67  90 /   5   5  20  30
Socorro.........................  68  93  67  91 /  10  10  30  20
Sandia Park/Cedar Crest.........  58  90  59  85 /   5  10  30  40
Tijeras.........................  61  90  62  87 /   5  10  30  40
Moriarty/Estancia...............  58  89  59  87 /   5  10  30  40
Clines Corners..................  57  86  58  81 /  10  20  20  50
Gran Quivira....................  61  87  61  84 /   5  20  30  20
Carrizozo.......................  63  88  63  87 /  10  30  20  30
Ruidoso.........................  58  81  58  80 /  20  50  20  50
Capulin.........................  56  81  56  72 /  50  30  40  40
Raton...........................  56  85  56  76 /  40  20  30  40
Springer........................  58  86  58  77 /  30  20  30  40
Las Vegas.......................  55  84  56  77 /  20  20  30  50
Clayton.........................  62  84  61  78 /  50  20  40  40
Roy.............................  59  84  60  77 /  30  20  30  40
Conchas.........................  65  92  66  87 /  20  20  30  20
Santa Rosa......................  63  91  64  87 /  10  20  20  20
Tucumcari.......................  67  96  68  90 /  20  20  20  20
Clovis..........................  65  91  66  88 /  10  10  10  20
Portales........................  67  90  67  88 /  10  10  10  10
Fort Sumner.....................  67  91  67  87 /  10  10  10  20
Roswell.........................  69  96  69  95 /   5   5   5  10
Picacho.........................  63  88  63  87 /  20  20  10  20
Elk.............................  60  83  61  83 /  20  30  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

40
Hazardous weather outlook, Aug 9, 3:13 AM MDT, 13 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
313 AM MDT Wed Aug 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
313 AM MDT Wed Aug 9 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk for severe thunderstorms over the northeast
plains, including Colfax and Union counties. Storms will be capable
of producing large hail, strong downburst winds, frequent lightning,
and locally heavy rainfall. There is a slight risk for flash
flooding over eastern New Mexico where locally heavy rainfall is
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a marginal risk for severe thunderstorms over the far
northeast plains Thursday. Storms will be capable of producing large
hail, strong downburst winds, frequent lightning, and flash
flooding.

A more significant moisture surge will produce a large coverage of
storms over NM Friday and through the weekend. This pattern will
enhance the possibility for locally heavy rainfall and the risk for
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

24

In the hours before

Local storm report, Aug 9, 3:52 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT WED AUG 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             LAS VEGAS               35.60N 105.22W
08/09/2017  M1.75 INCH       SAN MIGUEL         NM   PUBLIC

&&

EVENT NUMBER ABQ1702147

DAK
Local storm report, Aug 9, 3:54 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
354 PM MDT WED AUG 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 SE LAS VEGAS          35.55N 105.17W
08/09/2017  M1.75 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702148

DAK
Local storm report, Aug 9, 4:02 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT WED AUG 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 SE LAS VEGAS          35.55N 105.17W
08/09/2017  M1.75 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

            CALL FROM LAS VEGAS STATE FORESTRY OFFICE.

&&

EVENT NUMBER ABQ1702148

DAK
Special weather statement, Aug 9, 4:23 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
423 PM MDT WED AUG 9 2017

NMZ515-528-092315-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
423 PM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 515 PM MDT...

At 422 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Ocate, or 14 miles southwest of Springer, moving south
at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 387 and 401.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3631 10492 3632 10469 3600 10462 3599 10495
TIME...MOT...LOC 2222Z 357DEG 12KT 3625 10481

54
Local storm report, Aug 9, 4:44 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT WED AUG 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             LAS VEGAS               35.60N 105.22W
08/09/2017  M2.75 INCH       SAN MIGUEL         NM   PUBLIC

            REPORT FROM NEW MEXICO HIGHLANDS UNIVERSITY.

&&

EVENT NUMBER ABQ1702149

DAK
Special weather statement, Aug 9, 5:05 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
505 PM MDT WED AUG 9 2017

NMZ530-092330-
Union County-
505 PM MDT WED AUG 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
530 PM MDT...

At 505 PM MDT, Doppler radar was tracking a strong thunderstorm over
Seneca, or 15 miles north of Clayton, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Seneca and Moses.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3659 10321 3676 10316 3675 10300 3652 10300
TIME...MOT...LOC 2305Z 283DEG 17KT 3666 10310

54

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:03 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel42 min
Aug 8, 6:42 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance2 hr
Aug 8, 6:44 PM MDTSevere Thunderstorm WarningABQGuadalupe46 min
Aug 8, 7:03 PM MDTAreal Flood AdvisoryABQUnion4 hr
Aug 8, 7:30 PM MDTSevere Thunderstorm WarningABQGuadalupe45 min
Aug 8, 7:32 PM MDTSpecial Weather StatementABQGuadalupe28 min
Aug 8, 7:34 PM MDTSpecial Weather StatementABQQuay26 min
Aug 8, 8:00 PM MDTSevere Thunderstorm WarningABQTorrance31 min
Aug 8, 8:11 PM MDTSpecial Weather StatementABQUnion49 min
Aug 8, 8:15 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe45 min
Aug 8, 8:32 PM MDTSpecial Weather StatementABQGuadalupe43 min
Aug 8, 8:35 PM MDTSpecial Weather StatementABQTorrance40 min
Aug 8, 9:00 PM MDTSpecial Weather StatementABQUnion30 min
Aug 8, 9:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
Aug 8, 9:15 PM MDTSpecial Weather StatementABQGuadalupe45 min
Aug 8, 9:18 PM MDTSevere Thunderstorm WarningABQUnion27 min
Aug 8, 9:46 PM MDTSpecial Weather StatementABQUnion29 min
Aug 8, 10:12 PM MDTSpecial Weather StatementABQ48 min
Aug 9, 2:30 AM MDTSpecial Weather StatementABQQuay15 min
Aug 9, 2:47 AM MDTSpecial Weather StatementABQQuay28 min
Aug 9, 3:07 AM MDTSevere Thunderstorm WarningABQHarding, Quay26 min
Aug 9, 3:20 AM MDTSpecial Weather StatementABQSan Miguel25 min
Aug 9, 3:47 AM MDTSpecial Weather StatementABQ28 min
Aug 9, 4:15 AM MDTSpecial Weather StatementABQQuay45 min
Aug 9, 4:53 AM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel112 min
Aug 9, 5:32 AM MDTSpecial Weather StatementABQCurry28 min
Aug 9, 6:31 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt119 min
Aug 9, 6:45 AM MDTFlash Flood WarningABQCurry2 hr
Aug 9, 7:55 AM MDTAreal Flood AdvisoryABQRoosevelt2 hr
Aug 9, 1:27 PM MDTSpecial Weather StatementABQSanta Fe48 min
Aug 9, 1:51 PM MDTSpecial Weather StatementABQLincoln39 min
Aug 9, 2:09 PM MDTSevere Thunderstorm WarningABQLincoln16 min
Aug 9, 2:32 PM MDTAreal Flood AdvisoryABQLincoln118 min
Aug 9, 2:50 PM MDTSpecial Weather StatementABQUnion25 min
Aug 9, 2:55 PM MDTSpecial Weather StatementABQTaos65 min
Aug 9, 2:55 PM MDTSevere Thunderstorm WarningABQMora, San Miguel50 min
Aug 9, 3:11 PM MDTSevere Thunderstorm WarningABQUnion49 min
Aug 9, 3:15 PM MDTSevere Thunderstorm WarningABQColfax45 min
Aug 9, 3:18 PM MDTSpecial Weather StatementABQMora42 min
Aug 9, 3:22 PM MDTSpecial Weather StatementABQColfax38 min
Aug 9, 3:38 PM MDTTornado WarningABQSan Miguel37 min
Aug 9, 3:41 PM MDTSevere Thunderstorm WarningABQUnion49 min
Aug 9, 3:51 PM MDTSevere Thunderstorm WarningABQColfax, Mora19 min
Aug 9, 4:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Aug 9, 4:23 PM MDTSpecial Weather StatementABQMora52 min
Aug 9, 4:27 PM MDTSevere Thunderstorm WarningABQColfax, Mora48 min
Aug 9, 4:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Aug 9, 5:05 PM MDTSpecial Weather StatementABQUnion25 min
Aug 9, 5:11 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel49 min
Aug 9, 5:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel46 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.